# SDR ZW0A0209101

- Difficulty date: September 1, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N720TW
- Make and model: Boeing 757231
- Aircraft serial: 30319
- Aircraft time: 10,673 hours, 3,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN EGRESS AND EXTERIOR EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED SHORTED BULB IN EXTERIOR EMERGENCY LIGHT AFT OF THE L4 CABIN DOOR.  CHECK-C 1-26-01 LAX.  --CLOSED--
